# SDR USAA040232

- Difficulty date: May 3, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRCKED, 1 INCH LONG CRACK, STA 616 JUST BELOW STRINGER 17L.  FABRICATED FILLER IAW T/R 53-62-01, 53-60-01 AND J NR 58-53503-004.
